# SDR SWIA202159180

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 40,543 hours, 36,945 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Obstructed
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: L

## Discrepancy

D:FLAPS FAILED IN UP POSITION DURING APPROACH.  RAN QRH AND LANDED WITHOUT INCIDENT. LANDED AT APROX 185K GROUND SPEED. / C: MCI / CAT A DUE IN 10 FC FROM TAC 36943 (DUE AT TAC 36953) / MANAGEMENT APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL. (FLIGHT 4670)    RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD 2009-06-12 MCI CREATED  FOR FULL AD COMPLIANCE BY MCC  / JUN 29, 2021  STATION: FAT -- COMPLIED WITH PARAGRAPH (H)(6) OF AD 2009-06-12 AND AMOC APPROVAL LETTER LOG # 19-12 BY PERFORMING THE APPLICABLE MAINTENANCE ACTIONS SPECIFIED IN FAULT ISOLATION MANUAL (FIM) A-009, SECTION 27-50-00 OF  VOLUME 1, REVISION 56, DATED NOVEMBER 10, 2018. / NOTE:  IF THE LRU LOG MESSAGE INCLUDES JAMB? AND THERE WAS AN OBVIOUS PHYSICAL OBSTRUCTION OF A FLAP PANEL, HINGE ARM OR BALLSCREW, AN INSPECTION OF THE AREA AND COMPONENTS AFFECTED SHOWS THAT NO DAMAGE TO COMPONENTS OR STRUCTURE RESULTED FROM THE OBSTRUCTION, AND THE FLAPS OPERATE NORMALLY, THE AIRCRAFT CAN BE RETURNED TO SERVICE WITH NO FURTHER ACTION. IN THIS CASE, INCLUDE WORDING IN THE CORRECTIVE ACTION SIMILAR TO: FOUND SNOW PACKED IN
